The Journal of clinical endocrinology and metabolism · 2019
Acquired Lipodystrophy Associated With Nivolumab in a Patient With Advanced Renal Cell Carcinoma.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Falcao Camila Kruschewsky, Cabral Marina Campos Simoes, Mota Jose Mauricio, Arbache Samia Trigo, Costa-Riquetto Aline Dantas, Muniz David Queiroz Borges, Cury-Martins Jade, Almeida Madson Q, Kaczemorska Priscilla Cukier, Nery Marcia, Teles Milena Gurgel
Аннотация
CONTEXT: Lipodystrophy syndromes are rare disorders characterized by the selective loss of adipose tissue. We aimed to report a case of acquired generalized lipodystrophy possibly associated with nivolumab.
CASE DESCRIPTION: A woman was referred to our Endocrinology Department for uncontrolled diabetes mellitus. At 50 years of age, she was diagnosed with type 2 diabetes after a routine laboratory test and her diabetes was well controlled with low doses of metformin. In 2010, she was diagnosed with clear cell renal carcinoma. The cancer progressed in the following years, leading to the initiation of treatment with nivolumab in 2017. Two months later she presented with facial lipoatrophy, with loss of the buccal fat pads and prominent zygomatic arch. Her neck, shoulders, arms, and buttocks were also affected. Her diabetes control worsened. She received maximal doses of metformin and pioglitazone and was administered 1.5 units/kg/d insulin. Subcutaneous biopsy of medial surface of the arm revealed chronic lobular panniculitis. Despite nivolumab's possible involvement in the onset of lipodystrophy, the maintenance of nivolumab therapy was justified by the observed reduction in the progression of the cancer, combined with the lack of an alternative chemotherapy. The therapy was withdrawn after 8 months of treatment because of grade 3 hepatitis.
CONCLUSION: Anti-PD1 therapy has great potential. Early recognition of the onset of unusual collateral effects is important to improve decision making regarding the treatment of patients with tumors.
CASE DESCRIPTION: A woman was referred to our Endocrinology Department for uncontrolled diabetes mellitus. At 50 years of age, she was diagnosed with type 2 diabetes after a routine laboratory test and her diabetes was well controlled with low doses of metformin. In 2010, she was diagnosed with clear cell renal carcinoma. The cancer progressed in the following years, leading to the initiation of treatment with nivolumab in 2017. Two months later she presented with facial lipoatrophy, with loss of the buccal fat pads and prominent zygomatic arch. Her neck, shoulders, arms, and buttocks were also affected. Her diabetes control worsened. She received maximal doses of metformin and pioglitazone and was administered 1.5 units/kg/d insulin. Subcutaneous biopsy of medial surface of the arm revealed chronic lobular panniculitis. Despite nivolumab's possible involvement in the onset of lipodystrophy, the maintenance of nivolumab therapy was justified by the observed reduction in the progression of the cancer, combined with the lack of an alternative chemotherapy. The therapy was withdrawn after 8 months of treatment because of grade 3 hepatitis.
CONCLUSION: Anti-PD1 therapy has great potential. Early recognition of the onset of unusual collateral effects is important to improve decision making regarding the treatment of patients with tumors.